MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12788/cutis.0455

Медицинская библиотека · Cutis · 2022

Severe Acute Systemic Reaction After the First Injections of Ixekizumab.

Pappas John, Liaqat Maryam, Halpern Analisa V

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 39-year-old woman who presented with generalized malaise; lymphadenopathy; arthritis; dactylitis; ecchymosis; acute onycholysis; and a red, nonpruritic, nonscaly, mottled rash on the right breast 24 hours after the first injections of ixekizumab for psoriasis and psoriatic arthritis. Ixekizumab is a humanized IgG4 monoclonal antibody that binds to IL-17A. Adverse events of ixeki-zumab include infection, inflammatory bowel disease, candidiasis and tinea infections, severe injection-site reactions, arthralgia, headache, infections, neutropenia, and thrombocytopenia. Other biologics, specifically tumor necrosis factor (TNF) inhibitors, have been reported to cause onycholysis attributed to immune dysregulation. We propose that ixekizumab alters the inflammatory cascade that underlies the induction of acute onycholysis and arthritis.

Для цитирования: Pappas John, Liaqat Maryam, Halpern Analisa V. Severe Acute Systemic Reaction After the First Injections of Ixekizumab.. Cutis. 2022. DOI: 10.12788/cutis.0455.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.